Hauptmenü
  • Autor
    • Steinbach, Olaf
  • TitelBoundary element methods for variational inequalities
  • Datei
  • DOI10.1007/s00211-013-0554-4
  • Erschienen inNumerische Mathematik
  • Band126
  • Erscheinungsjahr2014
  • Heft1
  • Seiten173-197
  • LicenceCC-BY
  • ZugriffsrechteCC-BY
  • Download Statistik462
  • Peer ReviewJa
  • AbstractIn this paper we present a priori error estimates for the Galerkin solution of variational inequalities which are formulated in fractional Sobolev trace spaces, i.e. e H^(1/2) (Γ). In addition to error estimates in the energy norm we also provide, by in H applying the Aubin–Nitsche trick for variational inequalities, error estimates in lower order Sobolev spaces including L_2 (Γ). The resulting discrete variational inequality is solved by using a semi–smooth Newton method, which is equivalent to an active set strategy. A numerical example is given which confirms the theoretical results.